# SDR GTIA2024110138500

- Difficulty date: October 30, 2024
- Submitted: November 2, 2024
- Operation: Air carrier
- Aircraft: N927NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9075
- Aircraft time: 15,790 hours, 6,527 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 SLIDE CAUTION LIGHT LOW PRSSURE SLIDE -SERVICED DOOR ASSIST DAMPNER ON R4 DOOR IAW AMM 52-10-00 ALL FAULTS CLEARED A/C OK FOR SERVICE . MOC 64493.
